Far Eastern Mathematical Journal

To content of the issue


Integer Somos-4 sequence with rational coefficients


Bikovskii V.A.

2018, issue 2, Ñ. 147-149


Abstract
The paper presents a new example of the integer Somos-4 sequence with rational coefficients.

Keywords:
quadratic recurrent sequences, Somos sequences, elliptic functions

Download the article (PDF-file)

References

[1] M. Somos, “Problem 1470”, Crux Mathematicorum, 15, (1989), 208.
[2] D. Gale, “The strange and surprising saga of the Somos sequences”, Mathematical Intelligencer, 13:1, (1991), 40–42.
[3] S. Fomin, A. Zelevinsky, “The Laurent phenomenon”, Adv. Appl. Math., 28, (2002), 119–144.
[4] A.N.W. Hone, C.S. Swart, “Integrality and the Laurent phenomenon for Somos 4 and Somos 5 sequences”, Mathematical Proceedigs of the Cambridge Philosophical Society, 145, (2008), 65–85.
[5] M.D. Monina, “CHetyr?khparametricheskoye semeystvo tselochislennykh posledovatel’nostey Somos-4”, Dal’nevost. matem. zhurn., 18:1, (2018), 85–89.
[6] V.A. Bykovskiy, M.D. Monina, “TSelochislennyye posledovatel’nosti Somos-4”, Doklady akademii nauk, 418:5, (2018).
[7] Hone A.N.W., “Sigma function solution of the initial value problem for Somos 5 sequences”, ath. Soc., 2006, arXiv: math/0501554.

To content of the issue